PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 79--82 (1986)
EXTENDING DERIVATIONS AND ENDOMORPHISMS TO SKEW POLYNOMIAL RINGS
Michael G. VoskoglouInstitute of Technological Education, Patras, Greece
Abstract: We treat the problem of extending derivations and endomorphisms of a given ring $R$ to a skew polynomial ring $R[x,f,d]$ over $R$. As an application we obtain the general conditions for the existence of such rings in finitely many variables over $R$. We also prove that under suitable conditions, the $d$ (or the $f$)-simplicity of $R$ implies the $f$-simplicity of $R[x,f,d]$.
Classification (MSC2000): 16A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts